How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Linda D. Your Own Question
Linda D.
Linda D., Psychotherapist, LMSW, CASAC
Category: Mental Health
Satisfied Customers: 498
Experience:  LMSW, CASAC
90967183
Type Your Mental Health Question Here...
Linda D. is online now
A new question is answered every 9 seconds

I have taken olanzapine years. Last week my psychiatrist

Customer Question

I have taken olanzapine for 10 years. Last week my psychiatrist prescribed me zoloft when I told him about my depression and anxiety. I took one 25mg tab the night of 1/12/16. I started reading up about withdrawl symptoms from zoloft and I've decided that I'm not sure I want to take it. So I haven't taken my dose tonight and its been 27 hours since the first 25mg.I'm feeling fatigued, headache and a little hard to concentrate. Is it okay to discontinue zoloft after the first dose and talk with my psychiatrist further before making my decision?
Submitted: 10 months ago.
Category: Mental Health
Customer: replied 10 months ago.
Right now I'm starting to get some anxiety. Can you withdraw after one dose?
Customer: replied 10 months ago.
I did take my 10mg of olanzapine tonight even tho I didn't take the zoloft.
Expert:  Linda D. replied 10 months ago.

Hi there, my name is ***** ***** I am a psychotherapist and would like to help you with your concerns regarding your medication change. I would like to ask you a few questions first. Is there something else going on in your life right now that may be causing you higher levels of stress or anxiety? Are you feeling less physical symptoms now? It would be unusual to have severe withdrawal symptoms after taking one dose of 25mg Zoloft. I do hear your anxiety tho. Are you working with a therapist and/or your psychiatrist to share your concerns? Medications are very helpful in treating anxiety and depression but they are not an exact science. It is very helpful to have a good partnership with a professional who can help you through the process. I hope this was helpful, please let me know how you are doing. Sincerely, Linda

Expert:  Linda D. replied 10 months ago.

Hi there, I answered a question you had a few days ago regarding a dose of Zoloft you had taken. I wanted to check in with you and see how you are feeling now. I hope you are feeling better by now. I look forward to hearing from you.

Related Mental Health Questions